Alert archive / Mississippi / Flash Flood Warnings in 2014

Flash Flood Warning 75, NWS Jackson, MS

June 12, 2014Grenada County, Leflore County, Mississippi

NWS Jackson, MS issued this flash flood warning at Jun 12, 2014, 11:45 PM CDT for Grenada County, Leflore County, Mississippi. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 12, 2014, 11:45 PM CDT (04:45 UTC)
Expired
Jun 13, 2014, 2:45 AM CDT
In force
3 hr
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Flood severity
None

Counties Grenada County, MS, Leflore County, MS

The radar

The Columbus AFB radar (KGWX), 152 km from the middle of the area, began a volume at 04:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 13, 1:00 AM CDTFLASH FLOODGrenada, MSA FEW STREETS WERE FLOODED IN THE CITY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 75 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KBYH), launched 00:00Z, 4.8 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2014-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 650 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2014-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 56 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
650 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
1444 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
56 m²/s²
0-3 km storm-relative helicity
92 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

074 
WGUS54 KJAN 130445
FFWJAN
MSC043-083-130745-
/O.NEW.KJAN.FF.W.0075.140613T0445Z-140613T0745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
1145 PM CDT THU JUN 12 2014

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  GRENADA COUNTY IN NORTH CENTRAL MISSISSIPPI...
  THIS INCLUDES THE CITY OF GRENADA...
  LEFLORE COUNTY IN NORTH CENTRAL MISSISSIPPI...

* UNTIL 245 AM CDT

* AT 1144 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  FLASH FLOODING FROM A THUNDERSTORM OVER THE WARNED AREA. ESTIMATED
  RADAR RAINFALL AMOUNTS...ON THE ORDER OF AN INCH...HAVE OCCURRED IN
  THE PAST HOUR.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO GORE
  SPRINGS...BEW SPRINGS AND HOLCOMB

VERY HEAVY RAINFALL WILL CONTINUE OVER THE WARNED AREA FOR THE NEXT
THREE HOURS WITH AN ADDITIONAL ONE TO THREE INCHES POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED ROADS
MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 3387 8976 3386 8950 3368 8951 3368 9012
      3366 9010 3365 9016 3373 9017 3373 9014
      3378 9014 3379 9017 3379 9014 3382 9013
      3383 8994 3390 8992 3390 8977

$$

MME

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Jun 12, 10:01 PM CDT, 1 hour 44 minutes earlier.

Area forecast discussion, Jun 12, 10:01 PM CDT, 1 hour 44 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
1001 PM CDT THU JUN 12 2014

.UPDATE...
UPPER LEVEL S/WV TO THE N IS GENERATING SOME SHOWERS AND STORMS THAT
ARE PROGRESSING TOWARDS THE AREA. THE ATMOSPHERE IS SLIGHTLY
CAPPED...PER 00Z KJAN SOUNDING...AND BEGINNING TO DECOUPLE SO
OVERALL WILL BE SLIGHTLY TOUGHER TO HAVE SURFACE BASED STORMS.
HOWEVER...THE LINE OF STORMS N OF THE AREA LOOKS TO HAVE A SURFACE
BOUNDARY THAT IF IT MAKES IT INTO THE AREA...A DESTABILIZED AIR
MASS...20-25KTS EFFECTIVE BULK SHEAR AND SURFACE DEWPOINTS IN THE
LOW/MID 70S WILL BE FAVORABLE FOR SEVERE STORMS. ALSO WILL HAVE TO
WATCH DUE TO SLOW E/SE MOVEMENT OF STORMS FOR SOME FLASH FLOODING
POTENTIAL. THUS...WILL MONITOR RADAR TRENDS BUT KEPT SEVERE POTENTIAL
IN THE HWO AND GRAPHICS FOR NOW. LOWS TONIGHT WENT NEAR MAV GUIDANCE
DUE TO SLOWER MOVEMENT INTO THE AREA...EXCEPT IN THE NW WHERE BETTER
LIFT IS AIDING IN MORE STORMS AND CLOUD DEVELOPMENT. BUMPED UP THE
LOWS IN THE NW SLIGHTLY. ADJUSTED POPS SLOWER INTO THE AREA BASED ON
RUC GUIDANCE AS BETTER LIFT MOVES INTO THE AREA. INCREASED QPF
SLIGHTLY BETWEEN 06-12Z DUE TO SLOWER MOVEMENT TO THE S. THUS KEPT
HIGHEST POPS AFTER 06Z. ADJUSTED HOURLY TEMPS/DEWPOINT/SKY GRIDS TO
CURRENT TRENDS. /DC/

&&

.AVIATION...WILL NEED WATCH CONVECTION PULLING SE OUT OF N MS FOR
SOME IMPACT TO TAFS AFTER 06Z. MOST IMMEDIATE IMPACT LOOKS TO BE
NEAR KGTR. FOR THE MOMENT HAVE VFR CONDITIONS UNTIL 10Z WHEN SOME
MVFR VISIBILITIES IN FOG WILL OCCUR AT MOST TAF SITES. VFR
CONDITIONS ONCE AGAIN AFTER 14Z. /26/

&&

.PREV DISCUSSION... /ISSUED 327 PM CDT THU JUN 12 2014/

SHORT TERM...TONIGHT THROUGH SUNDAY...MOST OF THE SHORT TERM LOOKS
RELATIVELY QUIET EXCEPT FOR TONIGHT. THE GLOBAL MODELS INDICATE THAT
A STRONG SHORT WAVE AND ASSOCIATED SURFACE BOUNDARY WILL MOVE
THROUGH THE ARKLAMISS TONIGHT INTO FRIDAY MORNING. ALTHOUGH MOISTURE
IS VERY LIMITED THIS AFTERNOON WITH PWATS AROUND AN INCH ACROSS MUCH
OF THE AREA...MOISTURE WILL BEGIN TO INCREASE THIS EVENING WITH
PWATS CLIMBING TO 1.6-1.7 INCHES BY MIDNIGHT. HI-RES MODELS INDICATE
SHOWERS AND THUNDERSTORMS WILL DEVELOP TO THE NORTHWEST OF THE AREA
THIS EVENING AND MOVE ACROSS THE AREA OVERNIGHT. THE BEST
INSTABILITY WILL REMAIN OVER THE WESTERN PORTIONS OF THE AREA WITH
ML CAPES OF 800-1000 J/KG ALONG WITH LAPSE RATES OF 6.5-7.0 C/KM.
THERE WILL BE A LIMITED POTENTIAL FOR STRONG TO SEVERE STORMS MAINLY
WEST OF I-55 AND THIS WILL BE HIGHLIGHTED IN THE GRAPHICAST AND HWO.

MOST OF THE ACTIVITY WILL SHIFT EAST OF THE AREA BY FRIDAY MORNING
WITH MUCH DRIER AIR MOVING IN BEHIND THE BOUNDARY. PWATS WILL FALL
TO AROUND 1.2 INCHES OR LESS OVER MOST OF THE AREA BY FRIDAY
AFTERNOON...BUT SOME THUNDERSTORM ACTIVITY WILL BE POSSIBLE OVER THE
EASTERN AND SOUTHERN PORTIONS OF THE AREA FRIDAY AFTERNOON AND
EVENING WHERE THE BEST MOISTURE AND INSTABILITY REMAINS.

BOTH THE GFS/ECMWF ARE IN PRETTY GOOD AGREEMENT ON UPPER RIDGING AND
DRIER AIR MOVING INTO THE ARKLAMISS OVER THE WEEKEND WITH ONLY SOME
ISOLATED THUNDERSTORM ACTIVITY POSSIBLE IN THE FAR SOUTHERN PORTIONS
OF THE AREA. RAISED WELL ABOVE POP GUIDANCE TONIGHT LEANING TOWARDS
THE WETTER ECMWF...BUT STUCK PRETTY CLOSE TO GUIDANCE ON FRIDAY.
ALSO STUCK CLOSE TO MAV TEMPERATURE GUIDANCE THROUGH THE PERIOD. DID
NOT MAKE ANY CHANGES TO THE FORECAST PAST SUNDAY...SO WILL ATTACH
THE PREVIOUS LONG TERM FORECAST BELOW. /15/

PREVIOUS LONG TERM...FOR MON/TUES, THE ARKLAMISS WILL BE SANDWICHED
BETWEEN THE MIDLEVEL WEAKNESS OVER GA AND SERIES OF IMPULSES
TRAVERSING ALONG A STALLED OUT SW/NE ORIENTED FRONT OVER THE MID MS
VALLEY ATTACHED TO DEEPER TROUGHING ACROSS GREAT LAKES. DESPITE THE
LOW-MID LEVEL RIDGING OVER THE REGION...ENOUGH INSTABILITY SHOULD BE
ABLE TO OVERCOME SUPPRESSION AND AID IN MORE DIURNAL ACTIVITY.

FORECAST CONFIDENCE DECREASES WED/THURS WITH QUITE VARYING SOLUTIONS
DEPICTED BETWEEN GFS/EC ON SE CONUS RIDGE EVOLUTION. EC KEEPS RIDGE
INTACT FOR MOST PART OPPOSED TO GFS PROGRESSING A TROUGH THROUGH THE
MID VALLEY WITH A FAIRLY SIGNIFICANT FRONT ATTACHED. FEW GFS
ENSEMBLE MEMBERS SUPPORT THE STRENGTH OF THE EC RIDGE BUT GFS
ENSEMBLE MEAN IS SLOWER THEN ITS DETERMINISTIC RUN ON TROUGH/FRONT
PASSAGE LATE IN THE WEEK. HAVE FAVORED TOWARDS THE ENSEMBLE MEAN
THIS PACKAGE IN THE FAR TERM. /ALLEN/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       69  89  67  89 /  44  19   9   6
MERIDIAN      67  89  65  90 /  44  35  10   6
VICKSBURG     68  87  64  89 /  47  12   6   5
HATTIESBURG   68  92  67  92 /  43  33  10  15
NATCHEZ       70  87  66  87 /  48  21   6  15
GREENVILLE    69  84  64  88 /  48   9   7   6
GREENWOOD     68  84  63  89 /  48  16   8   6

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

DC/26/15/ALLEN
Hazardous weather outlook, Jun 12, 2:49 PM CDT, 8 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
249 PM CDT THU JUN 12 2014

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-034-040-059-060-
132000-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
WASHINGTON-ISSAQUENA-JEFFERSON-ADAMS-
249 PM CDT THU JUN 12 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEASTERN
ARKANSAS...NORTHEASTERN LOUISIANA AND PORTIONS OF FAR WESTERN
MISSISSIPPI.

.DAY ONE...TONIGHT AND FRIDAY

SEVERE THUNDERSTORMS
RISK...LIMITED
TIMING...TONIGHT

FLOODING
RISK...LIMITED
TIMING...TONIGHT

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TO
DEVELOP AND PUSH INTO THESE AREAS THIS EVENING. SOME STORMS COULD BE
SEVERE WITH THE POTENTIAL TO PRODUCE WIND GUSTS UP TO 60 MPH AND HAIL
UP TO THE SIZE OF QUARTERS. IN ADDITION...THE POTENTIAL FOR LOCALLY
HEAVY RAINFALL OF A FEW INCHES IN A FEW HOURS TIME WILL MAKE ISOLATED
INCIDENTS OF FLASH FLOODING POSSIBLE.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1)

.DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TONIGHT.

MSZ019-025>027-035-036-041-042-047-048-053-054-061-062-132000-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-HUMPHREYS-HOLMES-SHARKEY-YAZOO-
WARREN-HINDS-CLAIBORNE-COPIAH-FRANKLIN MS-LINCOLN-
249 PM CDT THU JUN 12 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...NORTHWEST MISSISSIPPI...
SOUTH CENTRAL MISSISSIPPI...SOUTHWEST MISSISSIPPI...AND WEST
CENTRAL MISSISSIPPI.

.DAY ONE...TONIGHT AND FRIDAY

SEVERE THUNDERSTORMS
RISK...LIMITED
TIMING...TONIGHT

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TO
DEVELOP AND PUSH INTO THESE AREAS LATER THIS EVENING. SOME STORMS
COULD BE SEVERE WITH THE POTENTIAL TO PRODUCE WIND GUSTS UP TO 60 MPH
AND HAIL UP TO THE SIZE OF QUARTERS.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1)

.DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TONIGHT.

MSZ028>033-037>039-043>046-049>052-055>058-063>066-072>074-132000-
MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-ATTALA-WINSTON-
NOXUBEE-MADISON MS-LEAKE-NESHOBA-KEMPER-RANKIN-SCOTT-NEWTON-
LAUDERDALE-SIMPSON-SMITH-JASPER-CLARKE-LAWRENCE-JEFFERSON DAVIS-
COVINGTON-JONES-MARION-LAMAR-FORREST-
249 PM CDT THU JUN 12 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTHERN
AND EASTERN MISSISSIPPI MAINLY EAST OF THE INTERSTATE FIFTY-FIVE
CORRIDOR.

.DAY ONE...TONIGHT AND FRIDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT WEDNESDAY.

50

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF
 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
HIGH...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 75 MPH
 OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF
 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.
LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60
 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.

*FLOODING*
EXTREME...CONFIDENT IN SIGNIFICANT FLOODING.
HIGH...SIGNIFICANT FLOODING POSSIBLE.
ELEVATED...CONFIDENT IN FLOODING.
LIMITED...FLOODING POSSIBLE.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN HOME PAGE...
   WWW.WEATHER.GOV/JAN
STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=SAFE
NWS JAN TROPICAL PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=TROPICAL
NATIONAL HURRICANE CENTER HOME PAGE...
   WWW.NHC.NOAA.GOV/
FIND NWS JAN ON FACEBOOK...
   WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.JACKSONMS.GOV
FOLLOW NWS JAN ON TWITTER...
   @NWSJACKSONMS

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

STORM PREDICTION CENTER (SPC)...
   WWW.SPC.NOAA.GOV/
SPC...MESO ANALYSIS...
   WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/#
SPC...DAY 1 THROUGH 3 OUTLOOKS...
   WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/
SPC...STORM REPORTS...
   WWW.SPC.NOAA.GOV/CLIMO/
NWS JAN CURRENT SVR/TOR WATCHES...
   WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG

...ADDITIONAL URLS FOR FLOODING ISSUES...

LOWER MISSISSIPPI RIVER RFC HOME PAGE...
   WWW.SRH.NOAA.GOV/LMRFC/
NWS SIGNIFICANT RIVER FLOOD OUTLOOK...
   WWW.HPC.NCEP.NOAA.GOV/NATIONALFLOODOUTLOOK/INDEX.HTML
WPC DAY 1 THROUGH 3 EXCESSIVE RAINFALL...
   WWW.HPC.NCEP.NOAA.GOV/QPF/EXCESS_RAIN.SHTML
WPC EXCESSIVE RAINFALL DISCUSSION...
   WWW.HPC.NCEP.NOAA.GOV/DISCUSSIONS/QPFERD.HTML
WPC DAY 1 THROUGH 7 QPF...
   WWW.HPC.NCEP.NOAA.GOV/QPF/QPF2.SHTML
WPC QPF DISCUSSION...
   WWW.HPC.NCEP.NOAA.GOV/DISCUSSIONS/QPFHSD.HTML
NWS JAN OBSERVED PRECIPITATION IMAGES...
   WWW.SRH.NOAA.GOV/JAN/?N=PRECIPMAPS

   PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!

In the hours before

Special weather statement, Jun 12, 10:39 PM CDT, 1 hour 6 minutes before
MSZ018-019-130425-
SUNFLOWER MS-BOLIVAR MS-
1039 PM CDT THU JUN 12 2014

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1039 PM CDT THU JUN 12 2014

A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PENNY TO NICKEL
SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED FROM 25 MILES NORTHWEST
OF DEESON TO 19 MILES NORTHEAST OF ROME AT 1039 PM CDT...MOVING
SOUTHEAST AT 35 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THESE STORMS.

PEOPLE IN NORTHERN BOLIVAR AND NORTHEASTERN SUNFLOWER COUNTIES SHOULD
MONITOR THESE STORMS CLOSELY.

LAT...LON 3399 9065 3398 9044 3385 9044 3383 9045
      3383 9107 3387 9108 3393 9102 3397 9110
      3400 9101 3396 9098 3402 9099 3403 9090
      3409 9088 3412 9096 3412 9095 3413 9066
TIME...MOT...LOC 0339Z 295DEG 31KT 3429 9112 3415 9022

GRG

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 10:39 PM CDTSpecial Weather StatementJANBolivar46 min
Jun 12, 11:50 PM CDTSpecial Weather StatementJANLowndes45 min
Jun 13, 12:23 AM CDTSpecial Weather StatementJANCarroll32 min
Jun 13, 12:24 AM CDTSpecial Weather StatementJANChoctaw31 min
Jun 13, 12:48 AM CDTSpecial Weather StatementJANWarren62 min
Jun 13, 1:10 AM CDTSpecial Weather StatementJANNoxubee60 min
Jun 13, 1:20 AM CDTSpecial Weather StatementJANChoctaw, Winston60 min
Jun 13, 2:58 AM CDTSpecial Weather StatementJANFranklin32 min
Jun 13, 3:42 AM CDTSpecial Weather StatementJANLawrence28 min
Jun 13, 4:40 PM CDTSpecial Weather StatementJANJasper45 min

Nearby

Flash Flood Warnings in Mississippi, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.